Application of a Lie derivative to covariant generalization of Noether's theorem for a spinor field in Riemannian space-time
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1985), pp. 82-83
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1985_2_a13,
author = {V. E. Stepanov},
title = {Application of {a~Lie} derivative to covariant generalization of {Noether's} theorem for a spinor field in {Riemannian} space-time},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {82--83},
year = {1985},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1985_2_a13/}
}
TY - JOUR AU - V. E. Stepanov TI - Application of a Lie derivative to covariant generalization of Noether's theorem for a spinor field in Riemannian space-time JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1985 SP - 82 EP - 83 IS - 2 UR - http://geodesic.mathdoc.fr/item/IVM_1985_2_a13/ LA - ru ID - IVM_1985_2_a13 ER -
%0 Journal Article %A V. E. Stepanov %T Application of a Lie derivative to covariant generalization of Noether's theorem for a spinor field in Riemannian space-time %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1985 %P 82-83 %N 2 %U http://geodesic.mathdoc.fr/item/IVM_1985_2_a13/ %G ru %F IVM_1985_2_a13
V. E. Stepanov. Application of a Lie derivative to covariant generalization of Noether's theorem for a spinor field in Riemannian space-time. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1985), pp. 82-83. http://geodesic.mathdoc.fr/item/IVM_1985_2_a13/